# SDR USAA2014062300013

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 86,484 hours, 16,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WOULD NOT ARM & DIFFICULT TO CLOSE.  MX FOUND L1 DOOR ARMING HANDLE LOOSE.  SECURED HANDLE.  PERFORMED SATISFACTORY OPERATIONAL TEST OF L1 DOOR OPENING & CLOSING FUNCTIONS & SLIDE ARMING & DISARMING FUNCTIONS.  ACFT OK FOR SERVICE.
